# SDR RAIA960433

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 10,669 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7390 - PASSENGER DOOR CAPTION ILLUMINATED IN FLIGHT.  MX ISSUED DMI 52-2 CAT C.  LEFT UPPER MICROSWITCH TO BE ADJUSTED.  (M)
